# SDR AU970124

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Nut
- Condition: Loose
- Location: Landing Gear Doo
- Component: Cessna, 210L
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DOOR ACTUATING ROD JAM NUTS NOT TIGHTENED - PERSONNEL/MAINTENANCE ERROR
